Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Beitrag zur Theorie der verallgemeinerten L1-Algebren

Leinert, Michael

In: Archiv der Mathematik, 21 (1970), pp. 594-600. ISSN 0003-889X

PDF, German - main document
Download (6MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Archiv der Mathematik
Volume: 21
Publisher: Birkhäuser
Place of Publication: Basel [u.a.]
Date Deposited: 11 Nov 2020 13:12
Date: 1970
ISSN: 0003-889X
Page Range: pp. 594-600
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative